UM

Browse/Search Results:  1-1 of 1 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
Probabilistic Solutions of the In-Plane Nonlinear Random Vibrations of Shallow Cables Under Filtered Gaussian White Noise Journal article
INTERNATIONAL JOURNAL OF STRUCTURAL STABILITY AND DYNAMICS, 2018,Volume: 18,Issue: 4
Authors:  Er, G. K.;  Wang, K.;  Iu, V. P.
Favorite | View/Download:25/0 | TC[WOS]:2 TC[Scopus]:3 | Submit date:2018/10/30
Nonlinear random vibration  cable system  probabilistic solution  filtered Gaussian white noise